T Nation

How to Shed Water Weight on TRT?

Here is what I got…
I have been on TRT for 5 weeks now. I just got my 1st results from blood work this morning. I am hi on Test right now and have started to retain water over the last few weeks. I was just put on Arimidex… 1/2 tab 1x a week.
I am just looking to get rid of some of the water weight / bloat… any ideas as to how I can do this. I already have a diet pretty much in check with no added salt.
I guess any input would be greatly appreciated.

DeltaZulu

Where are your E2 levels?

if your T is high, lowering the dose should be the first thing to try.

Subscribed. Been on TRT for 10 weeks now, and def have water weight on me as well. E2 levels at about 25, no AI’s prescribed, Low T Center says there’s nothing that can be done about the water. I call BS.

Hope somebody has some insight.

Here is what my levels were 7 days after the injection:
Test 1028 (was being injected 220 of Test E every week by doctor at the clinic)High
Estradiol 52.2 High
Calcium 8.6 Low

Everything else has been within range, Vitamin D is also low, taking 10,000 iu daily

Test injection is being lowered to 190 from 220 every week. They also started me on Arimidex at 1/2 tablet every week the day after injection.

I am just looking to shed some of the bloat due to high E2 and Test.

Any help would be greatly appreciated.

What was your SHBG? Find that and use this link http://www.nebido.com/tools/index.php/en/default/index/free-calculator to calculate your free testosterone (leave the value of albumin @ 4.3). My TRT center said that your total test can be at 1,000 but that free test levels could still be low-avg, so they focus more on what the free numbers are.

But yeah, E2 is high. Let us know how much that Arimidex knocks it down.

What is SHBG? I have all my papers here in front of me, 3 pages of everything, just not sure what I am looking for?

Sex hormone binding globulin

I googled it and I cannot find it there on my sheet here is what is listed on my sheet:
Glucose
BUN
Creatinine,serum
eGFR
BUN/Creatinine ratio
Potassium
Chloride,serum
Carbon Dioxide, total
Calcium, serum
Protein total
Globulin, total
A/G ratio
Bilirubin
Alkaline phosphate, s
AST
ALT
Testosterone , serum
Estradiol

Lol 7 days after injection and your T levels are over 1000. Geez your dosage is way too high, as well as your estrogen.
These clinics are a joke.

If you tested your levels 3 days after injection you’re probably 1700+ Test level, with ridiculously high estrogen. You need to drop your dosage to 100mgs per week split into two injections if they allow it. If not I’d still lower the dosage with once a week injections and take an ai as well.

This is what I get for going by the book… What can I do now? I understand that both test and E2 are high… What can I do to correct and rid the water retention. I have since backed the Test down and am on an AI

DeltaZulu

[quote]DeltaZulu wrote:
This is what I get for going by the book… What can I do now? I understand that both test and E2 are high… What can I do to correct and rid the water retention. I have since backed the Test down and am on an AI

DeltaZulu[/quote]

You’re doing exactly what you should be doing, reducing the test and taking an AI. Now wait for your next set of labs to see how you’re doing.

Pangloss,
Thank you for the reply. Hopefully they can get me dialed in this time around.

DeltaZulu

[quote]DeltaZulu wrote:
This is what I get for going by the book… What can I do now? I understand that both test and E2 are high… What can I do to correct and rid the water retention. I have since backed the Test down and am on an AI

DeltaZulu[/quote]

It’s gonna be the hurry and wait game at this point I do believe, until things even out. Keep us posted on your next lab results.

You may not need an AI after reducing the T dose. AIs have their own set of possible problems and side effects, and should be avoided if E2 can be controlled by lowering T dose.

I will keep everyone posted when I do more blood work and receive the results.

Seek, As for the AI they did tell me that after the Test is dialed in the AI most likely will not be needed.

After lowering my dose over the last 2 weeks, I do feel better than I did on the higher test dosage. I am not sure if its the dosage change, the addition of the AI, combo? no clue. I just know how I feel. Hopefully it will run better once i’m dialed in…

Ill keep you all posted on how things progress.

Any feedback on your last stance would be appreicated. Thanks